Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Weight loss, head and body ache, arm tremors, severe fatigue, stomach pain, taken predisone. Autoimmune disorder?

i have a friend that is a 33 year old female we recently went on vacation and she had been feeling bad and was on predisone she was fine.. As soon as we got back she sarted feeling bad again. Her systems are loss of weight headaches , body aches, tremmors in her arm . confustion, extreme fatique, stomach hurts. She has had scans blood work on her thyroid and several other tests they can not find out what is wrong with her. I think it has to do with a auto ammune. She can hardly get out of bed.
Asked On : Tue, 1 May 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of HYPERTHYROIDISM may be the cause for your sufferings.

ultrasound scanning for thyroid,FNAC for thyroid may confirm the diagnosis.

wishing you good health
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor